# SDR JJBA20230119014

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,798 hours, 26,490 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

E1 HYD LO QTY IN FLIGHT. FOUND HYD SYSTEM #2 AT MAX CAPACITY. GVI OF HYD BAYS, NO LEAKS NOTED. TRANSFERRED FLUID FROM SYS 2 TO 1, RAN BOTH ENGINES. NO LEAKS NOTED AND NO INDICATION OF AIR IN SYSTEM. SERVICED BOTH HYD SYSTEMS. TAXI, STEERING AND BRAKE SYSTEM CHECKS GOOD. NO LEAKS NOTED. OPS CHECK GOOD.
